MathSciNet Relay Station
MathSciNet bibliographic data
MR2368743 60F17 (15A36 15A52 60G10 68U20)
Masol, V. Ī.; Popereshnyak, S. V. A theorem on the distribution of the rank of a random sparse Boolean matrix and some of its applications. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 92--104; translation in Theory Probab. Math. Statist. No. 76 (2008), 103–116
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement